# SDR CA180103008

- Difficulty date: January 3, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 18,849 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Shorted
- Location: Electrical
- Part time: 16,479 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 AC GEN FAILED FAULT ISOLATION CARRIED OUT, IAW Q400 FIM TASK 24-21-00-810-802 FOUND PUSHBACK PIN IN EPCU CONNECTOR 2431-P12 PIN 9 (RIGHT AC V SENSE PHASE B).  PIN 9 RESECURED IN EPCU CONNECTOR 2431-P12.  GROUND FUNCTION TEST OUTSTANDING.  NOTE: FIM TASK 24-21-00-810-802 WAS CARRIED OUT STARTING AT PART 3.  IF THE NR 2 AC GEN POWERS THE NR 1 AC BUS.  ALL WIRING CHECKS OK.  ENGINE RUN CARRIED OUT WITH NO FIX.  FAULT CODE 26 ON EPCU PRESENT EVERY TIME RUN WAS CARRIED OUT AND RESET.  AGAIN, NR 2 GEN DOES POWER THE NR 1 AC BUS, BUT NOT THE NR 2 BUS.  NR 1 AC GEN IS ABLE TO POWER BOTH BUSES IN A CROSSTIE SITUATION.  CARRIED OUT WIRING CONTINUITY CHECK OF WIRE NR 20038A-22-2 FROM AC GCU PIN G- AND PIN 79 OF RT AC CONTACTOR BOX NFF, CARRIED OUT CONTINUITY/MEGGER CHECK OF TWO WIRE SHIELDED FROM PIN T & P OF NR 2 AC GCU TO PINS 36 & 37 OF NR 2 AC CONTACTOR BOX AND FOUND PIN T SHORTED TO OWN SHIELD/GROUND, ISOLATED THE SHORT BETWEEN CONNECTOR 9811-P702 PIN V ON THE AFT.  WING ROOT DISC TO CONNECTOR P1 PIN 36 OF THE NR 2 AC CONTACTOR BOX REQUIRES FURTHER TROUBLESHOOTING TO FIND LOCATION OF SHORT, SHORT BETWEEN CONNECTOR 9811-P702 PIN V AND CONNECTOR P1 PIN 36 LOCATED AT THE WING ROOT CLAMP.  WIRE TRACED TO WING ROOT CLAMP.  FURTHER ACTION REQUIRED.  SHORTED WIRE (CODED W20043A-20-2) BETWEEN CONNECTOR 9811-P702 PIN V AND CONNECTOR P1 PIN 36 SPLICED AND REPLACED FROM DAMAGED AREA, IAW WM 20-16-20.  WIRING TEST CARRIED OUT, IAW AMM TASK 20 8722,30 8722,11 8722,760 8722,801 WITH NO FAULTS FOUND.  GROUND FUNCTION TEST OUTSTANDING.  ENGINE RUNS CARRIED OUT FOR A/C GENERATION OPS CHECK.  CARRIED OUT SERVICEABLE, AS PER TASK 24-31-11-743-802.  (TC# 20180103008)
